# SDR REXA2013091901871

- Difficulty date: September 19, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N913XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15148
- Aircraft time: 14,609 hours, 9,219 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Structure
- Condition: Chafed
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT CORE COWL CHAFED AT PYLON SEAL AREA.  REPAIRED RT AFT CORE COWL CHAFED AT PYLON SEAL AREA IAW EA CRJ954-01907, PN MS1200M4-2T1N.
